# SDR USAA2012062500002

- Difficulty date: June 22, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N954UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000139
- Aircraft time: 10,106 hours, 8,607 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Rt Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT DOOR ASSIST BOTTLE PRESSURE LOW.  MAINTENANCE SERVICED DOOR ASSIST BOTTLE.
